User Tag List

Page 1 of 2 12 LastLast
Results 1 to 7 of 11

Thread: Sick of feeling this way! Why does my medication do nothing, and my GP just says they cant do anyth

  
  1. #1
    Junior Member Achievements:
    Tagger First Class3 months registered500 Experience Points
    graemeb9803's Avatar

    Join Date
    Feb 2012
    Posts
    21
    Country
    Great Britain
    Gender
    Male

    Sick of feeling this way! Why does my medication do nothing, and my GP just says they cant do anyth

    Hi Guys

    Think I may be losing my mind. I'm so depressed with this now. 6 Months down the line and for almost all of this time, apart from a couple of weeks I have felt like death warmed up.

    I am starting to lose the plot mentally too. I'm not sure how long I can go on feeling like this. My meds have now been increased to 75mg but I still feel no better and i'm suffering from more frequent panic attacks.

    My GP says they can't do anything until my next blood test which is in about 3 weeks time. Not sure I can last that long to be honest. All I get from them is to send me on my way. Is there something else wrong with me because everybody else seems to improve.

    At my wits end.

    Any advice would be welcome

    Cheers

    Graeme

  2. #2
    Moderator Achievements:
    Tagger Second Class1000 Experience Points1 year registered
    Z_interactive's Avatar

    Join Date
    Jan 2012
    Posts
    159
    Country
    Croatia
    Gender
    Male
    i know how frustrating it is to wait for results while your "dying" at home.
    try to hold on next 20 days and then you'll see. I know it's hard and all you want is to get out of your skin but try to hold on.

    good luck

  3. #3
    Junior Member Achievements:
    Created Blog entryTagger First Class3 months registered250 Experience Points
    janie's Avatar

    Join Date
    Apr 2012
    Posts
    6
    Country
    UK
    Gender
    Female
    Blog Entries
    2
    Hi Graeme
    Iím no expert on this subject, but Iíve come to the concussion, that anxiety and depression comes hand in hand with (hypothyroidism) so your not going mad its normal, if your meds are not right for your body you start to feel really bad and getting your meds right is like been on a roller coaster, I know !!! G.P donít help changing the doses all the time. I get panicky and stressed out when my dose is too low, but hyper and donít sleep when the dose is too high, I go with my body now, not what the G.P says.

    Hope it helps
    Good Look

    Janie


    Quote Originally Posted by graemeb9803 View Post
    Hi Guys

    Think I may be losing my mind. I'm so depressed with this now. 6 Months down the line and for almost all of this time, apart from a couple of weeks I have felt like death warmed up.

    I am starting to lose the plot mentally too. I'm not sure how long I can go on feeling like this. My meds have now been increased to 75mg but I still feel no better and i'm suffering from more frequent panic attacks.

    My GP says they can't do anything until my next blood test which is in about 3 weeks time. Not sure I can last that long to be honest. All I get from them is to send me on my way. Is there something else wrong with me because everybody else seems to improve.

    At my wits end.

    Any advice would be welcome

    Cheers

    Graeme

  4. #4
    Junior Member Achievements:
    Tagger Second Class1 year registered1000 Experience Points
    Paul_a's Avatar

    Join Date
    Feb 2012
    Posts
    22
    Country
    UK
    Gender
    Male
    Hi Graeme,
    I really sympathise with you. I'm not a sufferer but my Fiancee in the U.S. is.
    She has had an awful time, I suggest you read my post (an angel needed).
    She's had years of doctors and endocrinologists messing her around and finally we had to resort to self help!
    3 weeks is too long to wait for a blood test! I'd get on the phone and tell them you need the bloody thing now!
    Sounds to me like you are "hypo?" ... a living hell!
    I'd just go to your doctor and demand they do something!

  5. #5
    Junior Member Achievements:
    Tagger First Class3 months registered500 Experience Points
    graemeb9803's Avatar

    Join Date
    Feb 2012
    Posts
    21
    Country
    Great Britain
    Gender
    Male
    Thank you guys for all your support and advice. I am really worried in terms of thinking it may be something else aswell as thyroid. My Doctor keeps saying, ohh your borderline etc Hypothyroid. Ok, fair enough. Does someone that is borderline have to phone their wife to come and pick them up from the pub after about two drinks because they are so tired they cant physically walk home? This makes me wonder if its a bit more than thyroid e.g. MS/ME. Adrenal disease, Chronic fatigue, Cancer etc.

    Does anybody have any views on this.

    Many

    Graeme x

  6. #6
    Administrator Achievements:
    VeteranCreated Album picturesCreated Blog entryTagger First ClassOverdriveSocial25000 Experience Points
    Mike's Avatar

    Join Date
    Oct 2008
    Location
    London
    Posts
    1,195
    Country
    UK
    Gender
    Male
    Blog Entries
    19
    It could be anything from thyroid, adrenals, deficiency of certain vitamins and minerals or everything. You say your medication is currently 75mcg levothyroxine, but did they give you your thyroid test results? you have to get hold of these to see for yourself how much borderline are you. I wouldnt just trust GPs with a statement your thyroid is borderline and everything is okay!

  7. #7
    Junior Member Achievements:
    Tagger First Class3 months registered500 Experience Points
    graemeb9803's Avatar

    Join Date
    Feb 2012
    Posts
    21
    Country
    Great Britain
    Gender
    Male
    Mike

    Went to docs today, managed to get my results off them from Feb. My amazing GP decided to say that my symptoms are all in my head lol. Well here goes, I don't really know what this means but my TSH level was 10.63 and my T4 was 15.0. Dont think these are particularly high but I still feel bloody awful. I now have another blood test next friday morning for cortisen levels and thyroid again.

    If someone could enlighten me what these mean I would be greatful.

    Also, my friend has recommended a Chyropractor. Does anyone think this may be helpful?

    Cheers

    Graeme

 

 

  • Advertising

    advertising
    ThyroidHelp.org
    has no influence
    on advertisings
    that are displayed by
    Google Adsense

      
     

Similar Threads

  1. Replies: 12
    Last Post: 20th February 2012, 01:20 PM
  2. Newbie to medication
    By brogusblue in forum Hypothyroidism - Underactive Thyroid
    Replies: 3
    Last Post: 25th February 2010, 07:35 AM
  3. Medication
    By zoe_pippa in forum General Thyroid Condition
    Replies: 4
    Last Post: 28th May 2009, 11:41 AM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Powered by vBulletin™ Version 4.2.4
Copyright © 2017 vBulletin Solutions, Inc. All rights reserved.
All times are GMT. The time now is 08:04 AM.